# SDR SWIA2021081060268

- Difficulty date: May 22, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 29,134 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 319 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ATTACHED TO INTERCOSTAL FS310 - FS319.70 AT STGR 20R AND FRAME FS310 HAS MULTIPLE AREAS OF CORROSION     (C-CHECK RO 8/9/2021)    REMOVED AND REPLACED ANGLE P/N SH670-32046-3 AT FRAME FS310 STGR20R INTERCOSTAL REF CRJ700 SRM51-42-06-001-001-A01 REV 38 JUL 25/2020 AND DWG NO. SH670-31950 REV Y.  SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH MXTRANS#22837804 JOB 71004994 OP 145
